A compactness theorem for the yamabe problem

M.A. Khuri Stony Brook University F.C. Marques Estrada Dona Castorina R.M. Schoen Department of Mathematics, building 380

Differential Geometry mathscidoc:1609.10091

Journal of Differential Geometry, 81, (1), 143-196, 2009
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-09 14:32:31 uploaded by admin ] [ 113 downloads ] [ 0 comments ] [ Cited by 63 ]
@inproceedings{m.a.2009a,
  title={A COMPACTNESS THEOREM FOR THE YAMABE PROBLEM},
  author={M.A. Khuri, F.C. Marques, and R.M. Schoen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143231206387748},
  booktitle={Journal of Differential Geometry},
  volume={81},
  number={1},
  pages={143-196},
  year={2009},
}
M.A. Khuri, F.C. Marques, and R.M. Schoen. A COMPACTNESS THEOREM FOR THE YAMABE PROBLEM. 2009. Vol. 81. In Journal of Differential Geometry. pp.143-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143231206387748.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved